Bulletin of the American Mathematical Society

A page of mathematical autobiography

Solomon Lefschetz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 854-879.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529916

Mathematical Reviews number (MathSciNet)
MR0240803

Zentralblatt MATH identifier
0187.18601

Citation

Lefschetz, Solomon. A page of mathematical autobiography. Bull. Amer. Math. Soc. 74 (1968), no. 5, 854--879. https://projecteuclid.org/euclid.bams/1183529916


Export citation

References

  • 1. Émile Picard, Triaté d'analyse. Vol. 2, Gauthier-Villars, Paris.
  • 2. Émile Picard and George Simart, Théorie des fonctions algébriques de deux variables indépendantes. Vols. I, II, Gauthier-Villars, Paris, 1895, 1906.
  • 3. Francisco Severi, Sulla totalità delle curve algebriche traceiate sopra una superficie algebrica, Math. Ann. 62 (1906), 194-226.
  • 4. Francisco Severi, La base minima pour la totalité des courbes tracées sur une surface algébrique, Ann. Sci. École Norm. Sup. 25 (1908), 449-468.
  • 5. Henri Poincaré, Sur les courbes tracées sur une surface algébrique, Ann. Sci. École Norm. Sup. 27 (1910), 55-108.
  • 6. Gaetano Scorza, Intorno alla teoria generale delle matrici di Riemann e ad alcune sus applicaciones, Rend. Circ. Mat. Palermo 41 (1916), 263-380.
  • 7. Solomon Lefschetz, Algebraic surfaces, their cycles and integrals, Ann. of Math. 21 (1920), 225-258.
  • 8. Solomon Lefschetz, On certain numerical invariants of algebraic varieties with application to abelian varieties, Trans. Amer. Math. Soc. 22 (1921), 327-482.
  • 9. Solomon Lefschetz, L'analysis situs et la géométrie algébrique, Borel Series, 1924.
  • 10. Solomon Lefschetz, Topology, Amer. Math. Soc. Colloq. Publ., Vol. 12, Amer. Math. Soc., Providence, R. I., 1930; reprint Chelsea, New York, 2nd ed., 1950.
  • 11. Oscar Zariski, Algebraic surfaces, Ergebnisse der Math., Springer-Verlag, Berlin, 1935; reprint Chelsea, New York, 1948.
  • 12. Heisuki Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math. (2) 79 (1964), 109-329.
  • 13. W. V. D. Hodge, Theory and application of harmonic integrals, Cambridge Univ. Press, New York, 1941.